I am having many more panic attacks since then because of them I know that's what it is but I get in a mindset and I know it is something else because they are so promident benzo do not help. Anyone have any suggestions?
Medication like buspar or zoloft to prevent it and a therapist who can help you to redo your internal thoughts. It will take some learning to be able to convince yourself you're not in danger its your anxiety. If it helps you ask your dr to do cardiac testing so that you can be sure your heart is ok.
Hi. I know someone who thought just as you. That is how anxiety works. We don't think correctly and our thoughts start to spin. Very confusing. Trust the doctor. Trust me. Trust the therapist. You need your heart tested. Palpitations are not your fault. They are a defect that can develop at any time. Without treatment or proper diagnosis you have a high possibility of a stroke. Which is worse? Anxiety or death? Really, it is time for you to pick yourself up and get some answers. See the cardiologist. Easy thing to do. Listen to the therapist and start doing the work. Anxiety can be reduced to what anyone might feel. It does not control your life once you learn why you choose the fear over something to stop the fear. Just ask your therapist how to do it. Time to start enjoying life. Please begin. It can be done. Thousands do so every month. You will be very grateful when you clear this obstacle. We can have a nice party then, ok? Stay strong. Karen
I too get the palpations from anxiety and panic attacks. I had my heart checked out awhile ago and it was fine I just have bradycardia and tachycardia when I have anxiety attacks. I feel for you I can sometimes feel my heart beating in my head so I know what it feels like. Buspar and zoloft didn't help me but everyone is different so it may help you. Keep us updated please we are here for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Feb 2011 • 9 answers
Posted 6 Jun 2013 • 2 answers
Posted 26 Sep 2014 • 1 answer
Posted 10 Sep 2015 • 2 answers
Posted 15 Nov 2015 • 1 answer